# SDR SWAA2022113069943

- Difficulty date: November 10, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727j-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE PLATE CHANNEL HAS CORROSION AROUND FASTENER HOLES RBL 21; STA 727J-747.   RT TRANSITION CHANNEL REPLACED ON NR TTG8Q00G0A7F.
